# SDR SWIA202158827

- Difficulty date: May 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- FWD WET AREA, RH SILL PANEL HAS 2EA AREAS OF CORROSION BETWEEN FR 18-19 AS MARKED.      (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED RH SILL PANEL BETWEEN FR 18-19 AS MARKED. REF EMB SRM 51-40-08 APLLIED SURFCE PROTECTION PER SRM 51-23-06
